Affordable Access

Multiple orbits for hamiltonian systems on starshaped surfaces with symmetries

Authors
Publication Date
Disciplines
  • Mathematics

Abstract

Multiple orbits for Hamiltonian systems on starshaped surfaces with symmetries ANNALES DE L’I. H. P., SECTION C MARIO GIRARDI Multiple orbits for Hamiltonian systems on starshaped surfaces with symmetries Annales de l’I. H. P., section C, tome 1, no 4 (1984), p. 285-294. <http://www.numdam.org/item?id=AIHPC_1984__1_4_285_0> © Gauthier-Villars, 1984, tous droits réservés. L’accès aux archives de la revue « Annales de l’I. H. P., section C » (http://www.elsevier.com/locate/anihpc), implique l’accord avec les condi- tions générales d’utilisation (http://www.numdam.org/legal.php). Toute uti- lisation commerciale ou impression systématique est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit conte- nir la présente mention de copyright. Article numérisé dans le cadre du programme Numérisation de documents anciens mathématiques http://www.numdam.org/ Multiple orbits for Hamiltonian systems on starshaped surfaces with symmetries Mario GIRARDI Dipartimento di Matematica « G. Castelnuovo », Universita « La Sapienza », 00100 Roma Ann. Inst. Henri Poincaré, Vol. 1, n° 4, 1984, p. 285-294. Analyse non linéaire ABSTRACT. - This paper deals with the existence of periodic solutions of Hamiltonian system with N degrees of freedom, on a given energy surface. The surface is supposed to be symmetric and starshaped with respect to the origin. We show that any such surface carries at least one symmetric periodic solution and we give a sufficient condition on the surface for the existence of N such solutions. RESUME. - Dans ce travail nous considerons l’existence de solutions periodiques de systemes hamiltoniens a N degrés de liberte sur une surface d’energie donnee que nous supposons symétrique et etoilee par rapport a l’origine. Nous montrons que toute surface de ce type admet au moins une solution periodique et symétrique, et nous donnons une condition suffisante pour l’existence de N telles solutions. § I. INTRODUCTION The existence of periodic s

There are no comments yet on this publication. Be the first to share your thoughts.